Translation invariant statistical experiments with independent increments
- Publication Type:
- Journal Article
- Statistical Inference for Stochastic Processes, 2018, 21 (2), pp. 363 - 383
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
© 2018, Springer Science+Business Media B.V., part of Springer Nature. We provide a full description of the class of translation invariant experiments with independent increments. Necessary and sufficient conditions for the weak convergence and the comparison of experiments within this class are given. Finally, we prove exponential boundedness of Pitman estimators in these models.
Please use this identifier to cite or link to this item: